Cross Reference Down

Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2007). Newtonís method obeys Benfordís law. American Mathematical Monthly 114 (7), 588-601. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
De Marchi, S and Hamilton, JT (2006). Assessing the accuracy of self-reported data: An evaluation of the toxics release inventory. Journal of Risk and Uncertainty 32(1), 57-76. ISSN/ISBN:0895-5646. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Giles, DE (2007). Benford's law and naturally occurring prices in certain eBay auctions. Applied Economics Letters 14(3), pp. 157-161. ISSN/ISBN:1350-4851. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP and SchŁrger, K (2005). Regularity of digits and significant digits of random variables. Journal of Stochastic Processes and their Applications 115(10), pp. 1723-1743. ISSN/ISBN:0304-4149. DOI:10.1016/j.spa.2005.05.003. View Complete Reference Online information Works that this work references Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benfordís law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2006). Order Statistics and Shifted Almost Benford Behavior. Posted on Math Arxiv, January 13, 2006. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016.. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Adding value with digital analysis. The Internal Auditor 56(1), 21-23. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benfordís Law Applied to Hydrology DataóResults and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benfordís law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Scott, PD and Fasli, M (2001). Benfordís law: an empirical investigation and a novel explanation. CSM Technical Report 349, Department of Computer Science, University of Essex, UK. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. View Complete Reference Online information Works that this work references Works that reference this work